# SDR 2023FA0000616

- Difficulty date: October 20, 2023
- Submitted: October 20, 2023
- Operation: General aviation
- Aircraft: N661WA
- Make and model: Cessna 208B
- Aircraft serial: 0661
- Engine: Pwa PT6A114A
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Part number: S16373
- Condition: Failed
- Location: Prop Anti Ice
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT DEPARTED THE MORNING OR MARCH 31 2023 AND SHORTLY INTO HIS FLIGHT,  REPORTED AN ELECTRICAL BURNING SMELL. TURN BACK WAS PREFORMED AND FLIGHT RETURNED TO AIRPORT WHERE MAINTENANCE WAS READILY AVALLABLE.   AFTER INVESTIGATION FOUND THO ELECTRICAL CONNECTOR FOR THE PROPELLER ANTI-ICE CONTROL TIMER HAD MELTED. REPAIRED THE WLRE PER CAB0011.  OPS CHECKED ON GROUND WITH NO DEFECTS NOTED.
